Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   INTERNATIONAL JOURNAL OF INDUSTRIAL ENGINEERING AND PRODUCTION MANAGEMENT (IJIE) (INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE) (PERSIAN)   SPRING 2006 , Volume 17 , Number 1; Page(s) 53 To 56.
 
Paper: 

MATHEMATICAL MODELLING OF DIFFUSION OF FLUID IN POROUS MEDIUM

 
 
Author(s):  SHIDFAR ABD ELAH, AZARI H., SADEGHI TOURAJ
 
* 
 
Abstract: 

Diffusion problems are nonlinear partial differential problems of parabolic type with diffusion coefficient as a function of fluid flow in a porous medium. Usually this coefficient is unknown. In this paper, the one phase flow of fluid in porous medium is modeled and the existence and uniqueness of porous medium problem is proved.

 
Keyword(s): 
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

SHIDFAR, A., & AZARI, H., & SADEGHI, T. (2006). MATHEMATICAL MODELLING OF DIFFUSION OF FLUID IN POROUS MEDIUM. INTERNATIONAL JOURNAL OF INDUSTRIAL ENGINEERING AND PRODUCTION MANAGEMENT (IJIE) (INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE) (PERSIAN), 17(1), 53-56. https://www.sid.ir/en/journal/ViewPaper.aspx?id=66694



Vancouver: Copy

SHIDFAR ABD ELAH, AZARI H., SADEGHI TOURAJ. MATHEMATICAL MODELLING OF DIFFUSION OF FLUID IN POROUS MEDIUM. INTERNATIONAL JOURNAL OF INDUSTRIAL ENGINEERING AND PRODUCTION MANAGEMENT (IJIE) (INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE) (PERSIAN). 2006 [cited 2021November28];17(1):53-56. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=66694



IEEE: Copy

SHIDFAR, A., AZARI, H., SADEGHI, T., 2006. MATHEMATICAL MODELLING OF DIFFUSION OF FLUID IN POROUS MEDIUM. INTERNATIONAL JOURNAL OF INDUSTRIAL ENGINEERING AND PRODUCTION MANAGEMENT (IJIE) (INTERNATIONAL JOURNAL OF ENGINEERING SCIENCE) (PERSIAN), [online] 17(1), pp.53-56. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=66694.



 
 
Persian Abstract Yearly Visit 40
 
 
Latest on Blog
Enter SID Blog